# SDR 99ZZZX856

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52PD
- Make and model: Enstrm F28F
- Aircraft serial: 807
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 28131709R
- Condition: Making Metal
- Location: Main Rotor
- Part time: 1,901 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.5 HOURS AFTER OIL CHANGE, M/R GEARBOX HAD CHIP LIGHT.  LARGE FLAKES, BLACK OIL, SMELLED BURNT.  OIL LEVEL CORRECT.  OIL SAMPLE TAKEN.
